hi i have just finished my period in the past week but it was late and shorter then normal and i've been getting stomach pains and back pains and i find myself feeling as though i need to be sick a fair bit lately but i havent actually been sick. i did a pregnancy test about 3 weeks ago and it was negative as well as a blood test which was negative as well. this week i have ctarted a new migraine tablet called inedral 10 which isnt working but I thought this would be useful information. I am on the pill logynon and have recently been on antibiotics for what the doctor thought was a urinary infection because i was peeing frequently though i wasnt experiencing any pain, my partner and i never use a condom as i am on the pill and we didnt think to as i was on antibiotics. What could this be?
The symptoms you reported include late and somewhat shorter period and some subjective signs: stomach and back pain, and feeling sick.
No data was given how many days the period was late and for how much shorter.
The variations in the length of the menstrual period and its irregularity might be a side effect of Logynon (generic name: ethinylestradiol and levonorgestrel). You might also check if the stomach and back pain occurs only in particular parts of the menstrual cycle.
You might consult with your gynecologist if some of the symptoms are caused by hormonal imbalance. Laboratory hormonal tests might reveal the hormonal imbalance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Womens Conditions , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.